Eye Care Community
Black Spot
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Black Spot

I had my cataract operation 40 days before. my age is 25. i had ctaract at birth and using lensectomy my lenses were removed. Now i underwent an operation place theIOL.
I have a black spot, not exactly black when i look at a lighter background it looks black circle filled with white in color. I appears just below my center vision. It appears all the time in the same place. i have floaters but this is different. this does not fade away. i have my eye examination next week. Hpoing for replies. Thanks.
Related Discussions
6 Comments Post a Comment
Blank
233488_tn?1310696703
If you have a cataract at our age and had a lensectomy instead of a standard operation you likely have something else wrong with your eye likely on the retina.

you need to discuss this with your Eye MD surgeons.

JCH MD
Blank
Avatar_n_tn
Thanks a ton doctor. I should have clear about my previous post. At the age of 3, say in 1980's i had lensectomy (at that time IOL placement was not successful was the info my parents got from the doctors). i was wearing glasses with high power. Now at the age of 25, my doctor suggested IOL placement. My right eye was done on jan and vision is good but for the floaters. My left eye was operated on Mar 9th and for past ten days i am experiencing a black dot which does not go away. and appears in the same location all the time. i belive a foater will float or fade away. but this doesn move. Thanks.
Blank
233488_tn?1310696703
If it does not move then it would be on the cornea, IOL, posterior capsule, or retina/macula or could represent a scotoma (blind spot) due to optic nerve damage.

you need an Amsler grid test and visual field done by your MDs plus an exam to see what area the spot is coming from

JCH MD
Blank
Avatar_n_tn
Thanks again for the reply. had my eye examined by my doctor today. He said its due to optical nerves weakness. He prescribed the foll tablets macugold,antoxyl forte,
riconiA,evion 400. Also drops Acular. i have a bright lightening effect for jus a millisecond when i move my eye balls or blink my eyes. is this also a symtom of optical nerve weakness? Also the suggested tablet will solve my problmes? Thanks again!
Blank
Avatar_n_tn
Hi Doctor,
expecting a reply based on which i can go for a second opinion immediately. Your reply is highly appreaciated. thanks!
Blank
233488_tn?1310696703
Opitic nerve weakness is not a diagnosis. I'm not familiar with the medications prescribed except Acular. I gather you not from the USA.
JCH MD
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_f_tn
Blank
flossy93
CA
10949559_tn?1414054405
Blank
LisaTaylor
Mississauga, ON
Avatar_m_tn
Blank
KayakerNC
NC
Avatar_f_tn
Blank
Anomalychick
Jacksonville, FL
Avatar_m_tn
Blank
etrader
United Kingdom
Avatar_m_tn
Blank
Gogglez
OR